Το τεκμήριο παρέχεται από τον φορέα :

Αποθετήριο :
Annals of Gastroenterology
δείτε την πρωτότυπη σελίδα τεκμηρίου
στον ιστότοπο του αποθετηρίου του φορέα για περισσότερες πληροφορίες και για να δείτε όλα τα ψηφιακά αρχεία του τεκμηρίου*
κοινοποιήστε το τεκμήριο



Nimesulide-induced acute hepatitis (EN)

K. Petraki, G.V. Papatheodoridis, E. Cholongitas, D. Koulenti,

SUMMARY Nimesulide is a non-steroidal anti-inflammatory drug with a semiselective preferential inhibition of cyclooxygenase- 2. We present a 57 year-old patient with jaundice and increased serum aminotransferases levels, who had been treated with nimesulide for the previous 10 days. Laboratory examinations excluded other causes of acute liver injury. Liver biopsy revealed lesions compatible with drug-induced hepatotoxicity. Bilirubin and liver enzymes returned to normal within three months of nimesulide disccutinuation. In conclusion, use of nimesulide should be included among the causes of acute hepatitis. An established drugassociated hepatotoxicity will result in the immediate withdrawal of the drug in case of liver injury and the avoidance of its future use in certain individuals. Key words: nimesulide, drug-induced hepatoxicity, hepatitis. (EN)

info:eu-repo/semantics/article
info:eu-repo/semantics/publishedVersion

Ελληνική Γαστροεντερολογική Εταιρία (EL)
Hellenic Society of Gastroenterology (EN)

2007-03-19


Hellenic Society of Gastroenterology (EN)

1792-7463
1108-7471
Annals of Gastroenterology; Volume 16, No 4 (2003) (EN)



*Η εύρυθμη και αδιάλειπτη λειτουργία των διαδικτυακών διευθύνσεων των συλλογών (ψηφιακό αρχείο, καρτέλα τεκμηρίου στο αποθετήριο) είναι αποκλειστική ευθύνη των αντίστοιχων Φορέων περιεχομένου.